MathSciNet Relay Station
MathSciNet bibliographic data
MR1832523 93B60 (93C05)
Czornik, Adam; Swierniak, Andrzej Lower bounds on the solution of coupled algebraic Riccati equation. Automatica J. IFAC 37 (2001), no. 4, 619–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement